# SDR UIEA2018090901930

- Difficulty date: September 9, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,440 hours, 16,274 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 901906
- Part serial: 896F
- Condition: Defective
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT R FIRE LOOP 2 STATUS MSG. REMOVED AND REPLACED DETECTOR ASSY UPPER AFT IAW AMM 26-11-02 OPS CHECK NORMAL.
